# SDR SCNA20161120317

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE BETWEEN IB AND OB FLAPS, OUTBOARD ANGLE BETWEEN DEFLECTOR BEAM AND UPPER PANEL LOWER STIFFENER IS CRACKED. REMOVED & REPLACED.
